MAUDE Adverse Event Report: Medtronic Advanced Energy (Salient) AEX GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

Medtronic Advanced Energy (Salient) AEX GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number 40-405-1
Medical Device Problem Code Output above Specifications (1432)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2026
Type of Reportable Event Malfunction

Brand Name
AEX GENERATOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
Medtronic Advanced Energy (Salient)
180 international drive
portsmouth NH 03801
Manufacturer (Section G)
Medtronic Advanced Energy (Salient)
180 international drive
portsmouth NH 03801
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50299234
Report Number1226420-2026-00029
Device Sequence Number10698360
Product Code GEI
UDI-Device Identifier00643169859678
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K143175
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40-405-1
Device Catalogue Number40-405-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/08/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown